# SDR QXEA2009010401095

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 18,346 hours, 15,460 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 85424003001
- Part serial: A225225
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 4,066 hours, 4,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MLG TIRE ASSY HANGING UP ON THE LT AFT MLG DOOR DURING ALTERNATE EXTENSION CHECKS.  REPLACED THE NR 3 TIRE ASSY AND THE NR 2 NACELLE AFT GEAR DOOR. OPS CHECK OF THE ALTERNATE EXTENSION SYS CHECKS GOOD.
